# SDR CALA2025022602491

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 749 hours, 276 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PROXIMITY SWITCH AT THRESHHOLD WAS FOUND CONTACTING TARGET WITH DOOR CLOSED. REQUIRES ADJUSTMENT. REF AMM 52-71-00-820-003-A REF ETASK CARD 20-5271-1-2304
